# SDR GTIA20121209535

- Difficulty date: December 9, 2012
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 3,111 hours, 1,506 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664509
- Part serial: C0353
- Condition: Low Pressure
- Location: R2 Door
- Part time: 1,141 hours, 533 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SLIDE PRESS LOW.  R & R R2 DOOR ESCAPE SLIDE IAW ACFT MM.
